# SDR SWAA2025092918437

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 58,484 hours, 34,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - L1 FWD ENTRY DOOR GIRT BAR HANGS LOW.   REPACKED L-1 DOOR SLIDE GIRT BAR IAW AMM 25-66-01-000-804-NG.
